2 doctors weighed in:

Is having a pretty strong burning in bladder normal after my ureteral stent was removed yesterday.urines brown with blood clots?

2 doctors weighed in
Dr. James Lin
Urology
1 doctor agrees

In brief: Possible, but...

After stent removal, some irritation in peeing is expected but should ease to fade over 1-3 days.
As to having clots in urine, it may last off and on until the healing of mucosa of ureter & bladder is completed. If not fading away as usually expected, one still needs to rule out possible UTI. So, if bearable, just watch, wait, and see; if not, seek evaluation, care, & counseling,

In brief: Possible, but...

After stent removal, some irritation in peeing is expected but should ease to fade over 1-3 days.
As to having clots in urine, it may last off and on until the healing of mucosa of ureter & bladder is completed. If not fading away as usually expected, one still needs to rule out possible UTI. So, if bearable, just watch, wait, and see; if not, seek evaluation, care, & counseling,
Dr. James Lin
Dr. James Lin
Thank
1 comment
Dr. James Lin
It is nice of you to tell HealthTap and its doc the answer made you feel good; they apreciate your thanks and trust. If needing more counseling in urology or other aspects of life, contact healthtap.com/dr-Lin with RQPWJC to login. Besides, perusing lists on Facts of Life-1,2,3 by clicking BUTTON on the left of HOME of www.formefirst.com can be greatly helpful. Best wish to your health...
Get help from a real doctor now
Dr. William Forsythe
Board Certified,
25 years in practice
179K people helped
Continue
111,000 doctors available